MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The troponin t stat reagent lot number was 743112 with an expiration date of 31-jan-2025.The customer received various error codes related to sample probe and sipper probe movement.The questionable results were accompanied by an "auxiliary reagent short" data flag.Qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned the results for 5 patient samples tested for elecsys troponin t gen 5 stat assay (troponin t stat) on a cobas e 601 module.The customer provided an example of discrepant results for 1 patient sample.The initial result was approximately 25 ng/ml with a data flag.Due to the data flag, the sample was repeated on a different e601 module with a result of approximately 50 ng/ml.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The e601 module serial number was (b)(6).Calibration was last performed on (b)(6) 2024 with acceptable results.Qc was acceptable.There is no indication of a reagent or instrument performance issue.An "abnormal probe sucking" alarm was observed on the alarm trace data.This alarm is an indication of possible poor sample quality.The field service engineer (fse) did not identify a cause for the event.The fse adjusted the main pump pressure and verified multiple parts of the instrument which were all either in range or working correctly.A system purge and prime, precision checks, and qc were all acceptable.Based on the data provided, a specific root cause could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19655974
Report Number1823260-2024-01919
Device Sequence Number20489030
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number08469865160
Device Lot Number743112
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown